Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Had allergic reaction to some lotion caused to break out in hives. Applied AD diaper cream. Swollen lips. Had oral antihistamine. Treatment?

My daughter had an allergic reaction to some lotion which caused her to break out in hives. I put AD diaper cream on her diaper area and she put. her hands in her mouth after scratching down there. this caused her lips to swell. I took her in and the Dr. gave her an oral antihistimine. Now her lips and gums are black and she cannot hold down food. What is going on?
Asked On : Thu, 4 Apr 2013
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
allergic episode takes 3 week to go
fexofenadine is safest for all allergieyou can give in bd dosages titrated against dose as there is no age written
can apply local application
mix 4 tablets of betnesol in glycerine bottle
apply on the lips affected area 2-3 times a day
can apply fluticasone on affected skin
3 week requires to clear all

Answered: Mon, 29 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor